Pacific Journal of Mathematics

Elliptic curves over complex quadratic fields.

Bennett Setzer

Article information

Pacific J. Math., Volume 74, Number 1 (1978), 235-250.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14G25: Global ground fields
Secondary: 10D05 14K15: Arithmetic ground fields [See also 11Dxx, 11Fxx, 11G10, 14Gxx]


Setzer, Bennett. Elliptic curves over complex quadratic fields. Pacific J. Math. 74 (1978), no. 1, 235--250.

Export citation


  • [1] Z. I. Borevich and I. R. Saferevich, Number Theory, Academic Press, New York, N.Y., 1966.
  • [2] F. B. Coghlan, Elliptic Curves with Conductor N = 2m3n, PhD. Thesis. Manchester University, 1967. 3;B. N. Delone and K. K. Fadeev, The theory of irrationalitiesof the third degree, Amer. Math. Soc. Providence, R. I., 1964.
  • [4] H. Hasse, Arithmetische Theorie der kubischen Zahlkoerper auf Klassen Koerper- theoretischer Grundlage, Math. Zeit., 31 (1930), 565-582.
  • [5] S. Lang, Elliptic Functions, Addison-Wesley Publishing Company, Inc. Reading, Mass., 1973.
  • [6] S. Lang and J. Tate, Principal homogeneous spaces over Abelian varieties, Amer. J. Math., 80 (1958), 659-684.
  • [7] A. P. Ogg, Abelian curves of small conductors. J. Reine Andgew. Math., 226 (1967), 206-215.
  • [8] C. B. Setzer, Elliptic curves of prime conductor, J. London Math. Soc., (2), 10 (1975), 367-378.
  • [9] R. J. Stroeker, Elliptic Curves Over Imaginary Quadratic Number Fields, Report 7209, Econometric Institute, Netherlands School of Economics.
  • [10] J. Tate, Algorithm for Determining the Type of a Singular Fiber in an Elliptic Pencil, Modular Functions Of One Variable IV. Lecture Notes in Mathematics 476. Springer-Yerlag, Berlin, 1975.